# SDR A6WA201140715

- Difficulty date: June 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR FWD TRACK LOWER SUPPORT BRACKET CRACKED.  REMOVED CRACKED LOWER SUPPORT BRACKET AND INSTALLED NEW SUPPORT BRACKET IAW SRM 51-42-06.
